General limit value in Dynamic Programming

Renault, Jérôme (2014) General limit value in Dynamic Programming. Journal of Dynamics and Games, vol.1 (n°3). pp. 471-484.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/29104
Item Type: Article
Language: English
Date: July 2014
Refereed: Yes
Uncontrolled Keywords: dynamic programming, average payoffs, discountedpayoffs, general evaluations, limit value, vanishing impatience, uniform convergence of the values
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:56
Last Modified: 09 Apr 2018 12:18
OAI ID: oai:tse-fr.eu:29104
URI: http://publications.ut-capitole.fr/id/eprint/16714

Actions (login required)

View Item View Item